# SDR UALA2010052401746

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 46,931 hours, 5,543 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SLIGHT ELECTRICAL BURNING ODOR IN U-D GALLEY AREA ON TAXI IN. SEEMED TO DISSIPATE.  OP CKD ALL LIGHTS AND RESET GALLEY PWR AND CHILLERS, NO INDICATION OF BURNING ODOR, POSSIBLY FOOD CART PROBLEM.  OP CKD, NFF.
